On linear extension operators

Research output: Contribution to journalArticlepeer-review

Abstract

We construct a countable-dimensional Hausdorff locally convex topological vector space $E$ and a stratifiable closed linear subspace $F$ subset of $E$ such that any linear extension operator from $C_b(F)$ to $C_b(E)$ is unbounded (here $C_b(X)$ stands for the Banach space of continuous bounded real-valued functions on $X$).
Original languageEnglish
Pages (from-to)188-197
Number of pages10
JournalRussian Journal of Mathematical Physics
Volume9
Issue number2
Publication statusPublished - Apr 2002

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Fingerprint Dive into the research topics of 'On linear extension operators'. Together they form a unique fingerprint.

Cite this